# SDR ASAA2025050757797

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 11,727 hours, 3,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 33-010-00 FOUND LH EMERGENCY SLIDE LIGHT AND R2 DOOR EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED LAMPS AT LH OVERWING LIGHT AND R2 DOOR SLIDE LIGHT REF AMM 33-51-04. OPS CHECK GOOD, NO FURTHER DEFECTS.
